Alert archive / New Mexico / Special Weather Statements in 2014

Special Weather Statement, NWS Albuquerque, NM

June 13, 2014Bernalillo County, New Mexico

NWS Albuquerque, NM issued this special weather statement at Jun 13, 2014, 12:21 PM MDT for Bernalillo County, New Mexico. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 13, 2014, 12:21 PM MDT (18:21 UTC)
Expired
Jun 13, 2014, 12:45 PM MDT
In force
24 min
Issued by
NWS Albuquerque, NM

County Bernalillo County, NM

The radar

The Albuquerque radar (KABX), 25 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 6.4 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2014-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 117 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2014-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
117 J/kg
Mixed-layer CIN
-289 J/kg
Mixed-layer LCL
1870 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

346 
WWUS85 KABQ 131821
SPSABQ

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1221 PM MDT FRI JUN 13 2014

NMZ507-519-131845-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-WEST CENTRAL
HIGHLANDS-
1221 PM MDT FRI JUN 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN CIBOLA...WESTERN
BERNALILLO AND NORTHWESTERN VALENCIA COUNTIES THROUGH 1245 PM MDT...

AT 1219 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF MESITA...OR ABOUT 15 MILES
SOUTHEAST OF LAGUNA PUEBLO...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE 
EXPECTED WITH THIS STORM. HAIL MAY ACCUMULATE ON SOME 
ROADS...CREATING SLICK AND TREACHEROUS CONDITIONS.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME
EASTERN CIBOLA...EXTREME NORTHWESTERN VALENCIA AND SOUTHWESTERN
BERNALILLO COUNTIES.

THIS WILL IMPACT INTERSTATE 40 BETWEEN MILE MARKERS 125 AND 143...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3517 10694 3484 10679 3480 10719 3497 10723
TIME...MOT...LOC 1821Z 246DEG 25KT 3492 10714

$$

SHOEMAKE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this special weather statement went out at Jun 13, 12:14 PM MDT, 7 minutes earlier.

Area forecast discussion, Jun 13, 12:14 PM MDT, 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1214 PM MDT FRI JUN 13 2014

.AVIATION...
18Z TAF CYCLE
SCATTERED -SHRA AND TSRA WILL DEVELOP FOR TAF SITES ALONG AND EAST OF THE
CENTRAL MTN CHAIN THIS AFTERNOON. EXPECT VFR CONDITIONS...EXCEPT
FOR POSSIBLE PERIODS OF MVFR TO IFR CONDITIONS FOR TAF SITES IN
THE EAST ASSOCIATED WITH SHRA AND TSRA. WEST OF THE CENTRAL MTN
CHAIN...EXPECT STORMS WITH DRY MICRO BURST WINDS POSSIBLE AND ASSOCIATED
BLDU. ADDED VCSH AND VCTS TO KABQ BECAUSE OF CURRENT STORM
DEVELOPMENT TO THE WEST AND POSSIBLE IMPACT TO SITE. EXPECT WIND
GUSTS AROUND 30 TO 45 KTS FROM DOWN BURST WINDS. IN THE
EAST...DECENT SFC MOISTURE WILL FUEL THE POTENTIAL FOR SEVERE STORM
DEVELOPMENT...ESPECIALLY ALONG AND EAST OF A LINE FROM KRTN TO
KROW. STORMS LOOK TO TAPER OFF OVERNIGHT INTO TX AFTER 03Z. WINDS
WILL BE ON THE INCREASE AREA WIDE BY SATURDAY AFTERNOON WITH GUSTS
REACHING 45 KTS.

32

&&

.PREV DISCUSSION...302 AM MDT FRI JUN 13 2014...
.SYNOPSIS...
A VERY INTERESTING FRIDAY. DRY STORMS IN THE WEST AND POSSIBLE
SEVERE WEATHER IN THE EAST. A DRYING TREND FOR THE WEEKEND WITH
INCREASED WESTERLY FLOW ALOFT. MODELS DIVERGE NEXT WEEK WITH THE
GFS BULLISH WITH MOISTURE OVER NM TUESDAY AND WEDNESDAY WHILE THE
EUROPEAN AND CANADIAN KEEP THE MOISTURE TO THE EAST OF NM. DRY AND
SEASONABLE FOR THE END OF NEXT WEEK.

&&

.DISCUSSION...
LOW LEVEL MOISTURE POURING INTO THE RIO GRANDE VALLEY EARLY THIS
MORNING AND SHOULD MAKE IT TO THE CONTINENTAL DIVIDE. THIS SETS
UP AN INTERESTING DAY OF WEATHER. SIGNIFICANT AREA OF MOSTLY DRY
THUNDERSTORMS WILL BE IN THE FORECAST FOR THE WESTERN HALF OF THE
FORECAST AREA. EXTENT OF COURSE WILL DEPEND ON HOW MUCH MOISTURE
GETS SCOURED OUT BY AFTERNOON. EXPECTING DEWPOINTS TO BE IN THE
30S IN THE WEST AND AROUND 40 IN THE RIO GRANDE VALLEY. STORMS
WILL BE WET IN THE EAST AND POTENTIALLY SEVERE ACROSS ALL OF THE
EASTERN PLAINS. WILL CARRY LARGE HAIL AND DAMAGING WINDS FOR THE
AREA FROM CHAVES COUNTY TO UNION COUNTY. BELIEVE THE MOST LIKELY
AREA FOR SEVERE WEATHER WILL BE CHAVES...ROOSEVELT AND CURRY
COUNTIES. HIGH TEMPERATURES WILL BE WARMER IN THE EAST AND PRETTY
CLOSE TO NORMAL EVERYWHERE TODAY.

THE SEVERE THREAT WILL EXTEND THROUGH THE EVENING WITH THE GFS
MORPHING THE STORMS INTO AN MCS OVER OUR SE ZONES. THINGS SHOULD
QUIET DOWN AFTER MIDNIGHT.

WITH THE RIDGE AXIS SHIFTING EAST TODAY AND A SHORT WAVE TROUGH
APPROACHING SATURDAY AND CROSSING THE AREA SUNDAY WE WILL SEE THE
MOISTURE GET SCOURED OUT THIS WEEKEND. ENOUGH MOISTURE WILL LINGER
SATURDAY THOUGH FOR ISOLATED STORMS OVER THE EAST. IT WILL BE A
BREEZY TO WINDY AND WARM DAY AREA WIDE. A COLD FRONT WILL SWING
THROUGH THE STATE SATURDAY NIGHT WITH TEMPERATURES A BIT COOLER
SUNDAY...MAINLY IN THE EAST. SUNDAY LOOKS TO BE DRY.

MODELS DIVERGE NEXT WEEK WITH THE HANDLING OF THE NEXT UPSTREAM
TROUGH...CLOSED LOW AND WHERE THE MOISTURE PLUME WILL BE AHEAD OF
IT. THE GFS KEEPS THE LOW CENTERED OVER WA AND NORTHERN CA THROUGH
TUESDAY WHILE THE EUROPEAN AND CANADIAN BRING THE LOW FARTHER EAST.
THIS HAS BIG IMPLICATIONS AS TO WHERE THE MOISTURE AHEAD OF THE
SYSTEM WILL TRACK. GFS BRINGS SIGNIFICANT WIDESPREAD PRECIPITATION
TO THE STATE TUESDAY AND WEDNESDAY WHILE THE OTHER LON RANGE MODELS
KEEP IT JUST EAST OF NM. WILL INTRODUCE LOW CHANCE POPS INTO THE
FORECAST FAVORING THE EAST IN THE TUESDAY THROUGH WEDNESDAY TIME
PERIOD AND WAIT FOR THE MODELS TO SORT THINGS OUT. CHJ

&&

.FIRE WEATHER...
STILL LOOKING FOR AN ACTIVE WEATHER DAY ACROSS THE AREA WITH A
COMBO OF CRITICAL FIRE WEATHER CONDITIONS ACROSS THE
NORTHWEST...MIX OF WET AND DRY STORMS CENTRAL AND WESTERN
AREAS...AND POTENTIAL SEVERE WEATHER ACROSS THE EAST. THEN ON
SATURDAY...WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS REMAIN ON
TAP.

BACK DOOR FRONT HAS PUSHED THRU THE GAPS OF THE CENTRAL MTN CHAIN
THIS MORNING...WITH DEWPOINTS RISING INTO THE UPPER 40S/LOW 50S
ACROSS PORTIONS OF THE RIO GRANDE VALLEY. EXPECT SOME OF THIS
MOISTURE TO MIX OUT THIS AFTERNOON. FURTHER WEST...LATEST MODELS
ARE SUGGESTING THAT SOME OF THE LOW LEVEL MOISTURE ACROSS
SOUTHERN ARIZONA WILL BE PULLED UP INTO WESTERN NM WITH SOUTHWEST
FLOW INCREASING THIS AFTERNOON. THUS...DEWPOINTS MAY ACTUALLY RISE
THROUGHOUT THE DAY. THIS SPELLS HUMIDITIES THAT LOOK TO BE MAINLY
ABOVE 15 PERCENT ACROSS ZONE 105. THIS COMBINED WITH THE FACT THAT
HAINES INDICES LOOK TO BE MAINLY 4S ACROSS THE ZONE...HAVE DECIDED
TO NOT UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING.
HOWEVER...AREAS AROUND GALLUP COULD SEE AN HOUR OR TWO OF CRITICAL
CONDITIONS AS WINDS WILL NOT BE A PROBLEM. THE MOISTURE FROM AZ
DOES NOT LOOK LIKE IT WILL MAKE IT UP TO ZONE 101 IN
EARNEST...HAINES VALUES WILL REMAIN AT 5...OR PERHAPS 6 FAR
NW...THUS WILL GO AHEAD AND UPGRADE ZONE 101 TO A RED FLAG
WARNING.

OTHERWISE...STILL LOOKING FOR QUITE A BIT OF LIGHTNING TODAY...WITH
DRIER STORMS TO THE WEST...A MIX OF WET AND DRY ACROSS THE CENTRAL
THIRD OF THE AREA...AND WET...IF NOT SEVERE...STORMS TO THE EAST.
STORMS SHOULD GENERALLY MOVE FROM WEST TO EAST..IF NOT A LITTLE
SOUTHEAST...AND ON THE ORDER OF 20 TO 30 MPH. THESE FAST MOVING
STORMS WILL PRODUCE GUSTY AND ERRATIC MICROBURST WINDS ESPECIALLY
FROM THE CENTRAL MTN CHAIN WESTWARD. LAL 6 IS DEPICTED FOR THE
HIGHER TERRAIN FROM THE CENTRAL MTN CHAIN WESTWARD. MAINLY FAIR
HUMIDITY RECOVERIES ARE EXPECTED TONIGHT ACROSS THE CENTRAL AND
WEST...WITH GOOD TO EXCELLENT RECOVERIES ACROSS THE EAST.

WETTING RAINS OVER PORTIONS OF EASTERN NM TONIGHT MAY LIMIT THE
CRITICAL THREAT SATURDAY ACROSS THE NORTHEAST AND EAST CENTRAL
PLAINS. EVEN WITHOUT IT...HUMIDITIES WILL BE MARGINAL. WILL KEEP THE
FIRE WEATHER WATCH AS IS FOR THOSE ZONES FOR SATURDAY. ELSEWHERE...
THE RED FLAG WARNING LOOKS GOOD.  THE UPPER LEVEL TROUGH MOVING
ACROSS THE CENTRAL ROCKIES WILL INCREASE WIND SPEEDS AREAWIDE...WITH
GUSTS NEAR 45-50 MPH POSSIBLE SATURDAY AFTN WITH STRONG MIXING. IN
FACT...THESE WINDS WILL START TO BUFFET THE HIGHER PEAKS TONIGHT.
WIDESPREAD HIGH HAINES AND MUCH LOWER HUMIDITIES WILL BE IN STORE
ACROSS THE WEST AS THE MID LEVEL DRY SLOT PUNCHES IN. SEVERAL HOURS
OF SINGLE DIGIT HUMIDITIES ARE EXPECTED FROM THE MIDDLE RIO GRANDE
VALLEY NORTHWEST ACROSS THE NW PLATEAU. THIS CRITICAL FIRE WEATHER
DAY IS ESPECIALLY CONCERNING GIVEN THE LIGHTNING POTENTIAL TODAY.

THE DRY SLOT WILL PUNCH FURTHER INTO THE STATE SATURDAY NIGHT AND
SUNDAY. MAINLY POOR HUMIDITY RECOVERIES ARE EXPECTED SATURDAY
NIGHT...EXCEPT ACROSS THE FAR EAST. WINDS WILL BE LIGHTER ON
SUNDAY...YET STILL BREEZY WHILE HUMIDITIES WILL BE EVEN DRIER FOR
WESTERN AND CENTRAL AREAS. BETWEEN 8 AND 12 HOURS OF SINGLE DIGIT
HUMIDITIES ARE PROJECTED FOR MOST AREAS ALONG AND WEST OF THE
CENTRAL MTN CHAIN.

MONDAY LOOKS TO REMAIN DRY...BREEZY AND UNSTABLE. A FEW HOURS OF
CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS THE NORTHEAST.
BUT STARTING MONDAY NIGHT...MODEL AGREEMENT REMAINS SUB-PAR. THAT
SAID...THE GFS AND ECMWF SEEM TO BE AGREEING ON THE GENERAL UPPER
AIR PATTERN DURING THE MID WEEK PERIOD. THAT IS...A LARGE UPPER
LEVEL LOW DIVING DOWN INTO THE WESTERN CONUS. HOWEVER...THE GFS
TROUGH AXIS LOOKS TO BE MUCH SHARPER...THUS MORE SOUTHERLY MOIST
FLOW OVER THE STATE. MEANWHILE...THE ECMWF SHOWS MORE SOUTHWEST OR
WESTERLY FLOW DUE TO A MORE ROUNDED TROUGH AXIS...THEREBY KEEPING
NM DRIER. THUS...THERE ARE STILL MANY UNCERTAINTIES...ESPECIALLY
REGARDING MOISTURE. LATE IN THE WEEK IS EVEN MORE UNCERTAIN...BUT
AS THE TROUGH MOVES EAST...DRIER WESTERLY FLOW SHOULD MOVE OVER
NM...WITH THE DRYLINE DIURNALLY SLOSHING BACK AND FORTH ACROSS THE
PLAINS. 34

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 11 AM TO 8 PM MDT SATURDAY FOR THE FOLLOWING
ZONES...NMZ101>103-105>107-109.

FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY EVENING
FOR THE FOLLOWING ZONES...NMZ104-108.

RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING
ZONES...NMZ101.

&&
Hazardous weather outlook, Jun 13, 5:48 AM MDT, 6 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
548 AM MDT FRI JUN 13 2014

NMZ501>540-141200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
548 AM MDT FRI JUN 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING ACROSS THE EASTERN PLAINS. THE MAIN THREATS ARE LARGE HAIL
OF ONE INCH OR GREATER AND DAMAGING WINDS OF 60 MPH OR HIGHER. AN
ISOLATED TORNADO CANNOT BE RULED OUT. THE MAIN RISK AREA IS FROM
ROSWELL TO CAPULIN AND DES MOINES...EAST TO THE TEXAS BORDER. THE
MOST LIKELY TIME FOR THE SEVERE WEATHER IS FROM 200 PM TO 900 PM
MDT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A RED FLAG WARNING IS IN EFFECT FROM 1100 AM TO 800 PM MDT FOR ALL
OF NORTHERN AND CENTRAL NEW MEXICO EXCEPT THE NORTHEAST AND EAST
CENTRAL PLAINS. LOW HUMIDITIES COMBINED WITH STRONG WINDS WILL
CREATE CRITICAL FIRE WEATHER CONDITIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 200 PM AND 900 PM MDT
ACROSS THE EASTERN PLAINS DUE TO LARGE HAIL AND DAMAGING WINDS.

40

In the hours before

Special weather statement, Jun 13, 12:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1221 PM MDT FRI JUN 13 2014

NMZ507-519-131845-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-WEST CENTRAL
HIGHLANDS-
1221 PM MDT FRI JUN 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN CIBOLA...WESTERN
BERNALILLO AND NORTHWESTERN VALENCIA COUNTIES THROUGH 1245 PM MDT...

AT 1219 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTHEAST OF MESITA...OR ABOUT 15 MILES
SOUTHEAST OF LAGUNA PUEBLO...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM. HAIL MAY ACCUMULATE ON SOME
ROADS...CREATING SLICK AND TREACHEROUS CONDITIONS.

AREAS AFFECTED BY THIS STORM INCLUDE...MAINLY RURAL AREAS OF EXTREME
EASTERN CIBOLA...EXTREME NORTHWESTERN VALENCIA AND SOUTHWESTERN
BERNALILLO COUNTIES.

THIS WILL IMPACT INTERSTATE 40 BETWEEN MILE MARKERS 125 AND 143...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3517 10694 3484 10679 3480 10719 3497 10723
TIME...MOT...LOC 1821Z 246DEG 25KT 3492 10714

SHOEMAKE

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 6:16 PM MDTSevere Thunderstorm WarningABQHarding, Mora44 min
Jun 12, 6:59 PM MDTSpecial Weather StatementABQHarding31 min
Jun 13, 3:18 AM MDTRed Flag WarningABQMcKinley, Rio Arriba, Sandoval, San Juan17 hr
Jun 13, 12:41 PM MDTSpecial Weather StatementABQTorrance34 min
Jun 13, 12:46 PM MDTSpecial Weather StatementABQBernalillo29 min
Jun 13, 1:23 PM MDTSpecial Weather StatementABQSandoval37 min
Jun 13, 1:38 PM MDTSevere Thunderstorm WarningABQChaves52 min
Jun 13, 1:47 PM MDTSpecial Weather StatementABQValencia28 min
Jun 13, 2:31 PM MDTSevere Thunderstorm WarningABQChaves44 min
Jun 13, 3:21 PM MDTSpecial Weather StatementABQMora24 min
Jun 13, 4:06 PM MDTSpecial Weather StatementABQGuadalupe24 min
Jun 13, 4:16 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Lincoln29 min
Jun 13, 4:40 PM MDTSpecial Weather StatementABQSan Miguel35 min
Jun 13, 4:46 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Quay44 min
Jun 13, 5:10 PM MDTSpecial Weather StatementABQ35 min
Jun 13, 5:22 PM MDTSevere Thunderstorm WarningABQGuadalupe, Harding, Quay, San Miguel38 min
Jun 13, 5:28 PM MDTSevere Thunderstorm WarningABQCurry, De Baca, Quay, Roosevelt32 min
Jun 13, 5:30 PM MDTSpecial Weather StatementABQChaves30 min
Jun 13, 5:51 PM MDTSpecial Weather StatementABQChaves24 min
Jun 13, 5:57 PM MDTSevere Thunderstorm WarningABQCurry, Quay, San Miguel33 min

Nearby

Special Weather Statements in New Mexico, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.